# SDR MASA2011082203529

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 33,737 hours, 33,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR GAS STRUTS REQ CHANGED.  PER MX GAS STRUTS ARE SERVICEABLE.
